An individual ergodic theorem with respect to a uniform sequence and the Banach principle in Jordan algebras

A. K. Karimov, F. M. Mukhamedov

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

A non-associative analogue of the Banach principle is developed for measurable elements with respect to a JSW-algebra. On the basis of it an individual ergodic theorem is proved for subsequences generated by means of uniform sequences.

Original languageEnglish
Pages (from-to)237-250
Number of pages14
JournalSbornik Mathematics
Volume194
Issue number1-2
DOIs
Publication statusPublished - 2003
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'An individual ergodic theorem with respect to a uniform sequence and the Banach principle in Jordan algebras'. Together they form a unique fingerprint.

Cite this